MathSciNet Relay Station
MathSciNet bibliographic data
MR305452 (46 #4582) 60E05 (60B05)
Kumar, A.; Mandrekar, V. Stable probability measures on Banach spaces. Studia Math. 42 (1972), 133–144. (loose errata).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement